# SDR ASAA2020061872807

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,805 hours, 9,083 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ON RECALL. GROUNDED - YES. PERFORMED PACK\ZONE TEMP CONT BITE TEST REF B737-800 AMM 21-61-00, IN FLT FAULT SHOWS FLT DECK TRIM VALVE, WAS ABLE TO VERIFY FAULT. RESET SYS, NO OTHER FAULTS NOTED AT THIS TIME.
